MathSciNet Relay Station
MathSciNet bibliographic data
MR2368204 57R45 (57R25 58K30)
Saeki, Osamu; Yamamoto, Takahiro Singular fibers and characteristic classes. Topology Appl. 155 (2007), no. 2, 112–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement